# SDR SWAA2020030442095

- Difficulty date: February 24, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 50,171 hours, 29,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BOARD 241ADF UPPER SURFACE HAS FIBER DAMAGE ALONG LENGTH         REPAIRED DAMAGE TO AFT CABIN FLOOR BOARD 241 ADF UPPER SURFACE I/A/W SRM 53-00-50-2R-0 REV 69 AND I/A/W SRM 53-00-50-2R-1 REV 69. A79470, A72547
